Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Q'APEL MEDICAL LLC ARMADILLO; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Q'APEL MEDICAL LLC ARMADILLO; CATHETER, PERCUTANEOUS
Model Number
FG 00464-07
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The armadillo device was put into support mode (saline was removed).Blood was visualized in the balloon hub of the device indicating the balloon likely ruptured.The device was removed and exchanged for a new armadillo catheter.
New Search
Submit an Adverse Event Report
Brand Name
ARMADILLO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
Q'APEL MEDICAL LLC
4245 technology drive
fremont CA 94538
MDR Report Key
24332021
Report Number
24332021
Device Sequence Number
14671660
Product Code
DQY
UDI-Device Identifier
00857545008066
UDI-Public
(01)00857545008066
Combination Product (Y/N)
N
Initial Reporter State
NJ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/06/2026
Report Date
(Section F)
02/06/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
FG 00464-07
Device Catalogue Number
SF7072-95-27-30
Device Lot Number
FG250723K-01
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
02/13/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
66 YR
Patient Sex
Male
Date Report Sent to FDA
02/06/2026